# SDR CALA2013100291650

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CROWN SKIN CORRODED BS 1476 AT S5-8L.  FABRICATED NEW SKIN SECTIONS & SPLICED.  PERFORMED HFEC INSP NO DEFECTS NOTED.
